# SDR SWAA2024011130653

- Difficulty date: December 11, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS767+6 RBL11 WL156<[01] R4CEIVED NEW AFT CARGO BAY FLOOR SPLICE STRAP BS767+6 RBL11 WL156 ON PO # 910723 INSTALL WILL BE ON CARD # TTG8Q00PCA11;[02] ADDED PARTS;[03] VERIFIED CORRECTIVE ACTION STEP 1-2 AND MEASUREMENT TABLE
